应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1996, Vol. 19 Issue (2): 203-212    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
随机1-集压缩算子的随机不动点指数和随机不动点定理
李国祯
江西师范大学数学系, 南昌330027
ON RANDOM FIXED POINT INDEX AND SOME RANDOM FIXED POINT THEOREMS OF RANDOM 1-SET-CONSTRACTION OPERATOR
LI GUOZHEN
Department of Mathematics, Jiangxi Normal University, Nonchang 330027
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 在[1]中我们建立了随机拓扑度并得到系列新的随机不动点定理,本文建立了随机1-集压缩算子的随机不动点指数理论,得到一些新的随机不动点定理,为研究各类随机方程提供一些存在性原理,给出了在随机Hammerstein积分方程的应用.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
李国祯
关键词随机1-集压缩算子   随机不动点指数   随机不动点     
Abstract: We introduction random topological degree theory and proved some new random fixed point theorems[1]. The purpose of this paper is to introduce the random fixed point index theory of random 1-set-constraction operator and use it to prove some new random fixed point theorems. We offered one of the fundamental methods for studying the existence of,the random solution of random equations and also showed the application to the random Hammerstein type nonlinear integral equations.
Key wordsRandom 1-set-constraction operator   random fixed point index   random fixed point   
收稿日期: 1993-06-05;
基金资助:国家自然科学基金
引用本文:   
李国祯. 随机1-集压缩算子的随机不动点指数和随机不动点定理[J]. 应用数学学报, 1996, 19(2): 203-212.
LI GUOZHEN. ON RANDOM FIXED POINT INDEX AND SOME RANDOM FIXED POINT THEOREMS OF RANDOM 1-SET-CONSTRACTION OPERATOR[J]. Acta Mathematicae Applicatae Sinica, 1996, 19(2): 203-212.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9